# SDR UALA2013050703201

- Difficulty date: May 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,497 hours, 14,436 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC ELECTRICAL DEMAND PUMP SYSTEM PRESSURE IS ZERO WITH SWITCH IN AUTO OR ON.  CLEANED CONNECTOR, OPS CHECKED NORMAL.
